# SDR DALA2024060205731

- Difficulty date: June 1, 2024
- Submitted: June 2, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 76,888 hours, 29,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6704, 3L ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOP. CORRECTIVE ACTION: FOUND GIRT BAR CAM LOOSE, RESECURED. GIRT BAR OPS GOOD REF B757 AMM 52-11. GIRT BAR ARM LIGHT OPS GOOD. (LP 0371257)
